# SDR 2001UALA01667

- Difficulty date: August 12, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N921UA
- Make and model: Boeing 737522
- Aircraft serial: 25388
- Aircraft time: 28,118 hours, 20,953 cycles
- Engine: Ge CFM56*
- System (JASC): 2701 · Control Column Section
- Part: Module
- Part number: 65C2552921
- Condition: Faulty
- Location: Control Column
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNSCHEDULED LANDING DUE TO ELECTRICAL TRIM SYSTEM AND RELATED CIRCUIT BREAKER PROBLEMS. REPLACED COLUMN CUTOUT SWITCHING MODULE.
